When should you stop using minoxidil?

Yespar

New Member
My Regimen
Reaction score
3
I've been using topical minoxidil for 8 months on my hairline (5%, 2x/d), in addition to oral finasteride for almost 6 months (1mg/d). Personally I don't think the minoxidil is helping, seeing as my hairline keeps receding quite rapidly. The hair falls out, a few short wisps grow in its place, then those fall out and nothing grows back. So basically the areas where I applied minoxidil 6 months ago are now completely bald.

The minoxidil also seems to cause irritation and makes my skin really dry. My conclusion is: it only causes inflammation and whatever shedding it causes never grows back, so I should just stop using it (I guess my hair loss is too aggressive for it to work). Does that sound reasonable or should I stick with it regardless?
 

jazz1

Senior Member
Reaction score
239
You probably allergic to PG what brand minoxidil are you using?
 
Top